The Annals of Mathematical Statistics

Sample Size Required for Estimating the Variance Within $d$ Units of the True Value

Franklin A. Graybill and Terrence L. Connell

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 35, Number 1 (1964), 438-440.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177703771

Digital Object Identifier
doi:10.1214/aoms/1177703771

Mathematical Reviews number (MathSciNet)
MR158465

Zentralblatt MATH identifier
0126.34502

JSTOR
links.jstor.org

Citation

Graybill, Franklin A.; Connell, Terrence L. Sample Size Required for Estimating the Variance Within $d$ Units of the True Value. Ann. Math. Statist. 35 (1964), no. 1, 438--440. doi:10.1214/aoms/1177703771. https://projecteuclid.org/euclid.aoms/1177703771


Export citation